на главную поиск contacts

Reemployment Probabilities and Returns to Matching.

Опубликовано на портале: 10-12-2002
Journal of Labor Economics. 2001.  Vol. 19. No. 3. P. 716-41. 
Организация: University of Chicago Press
The assumption of constant returns in the matching function, embodied in most bilateral search models, is crucial to ensure the uniqueness of the unemployment rate along a steady-state growth path. This article explores the empirical viability of this assumption by estimating individual reemployment probabilities on a sample of unemployment entrants. I apply hazard models to survey data on both completed and uncompleted unemployment durations. The hypothesis of constant returns to matching is not rejected, on the basis of the evidence that the job-finding hazard depends only on local labor market tightness and is independent of its size.

данную статью можно найти в JSTOR